# SDR UALA2010081302959

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 47,991 hours, 5,670 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R FWD SILL EMERGENCY LIGHT INOPERATIVE.  RELAMPED. CHECKS OK.
